Korean J. Math. Vol. 24 No. 1 (2016) pp.107-138
DOI: https://doi.org/10.11568/kjm.2016.24.1.107

Almost-primes represented by $p+a^m$

Main Article Content

Yaming Lu


Let $a\geqslant2$ be a fixed integer in this paper. By using the method of Goldston, Pintz and Y{\i}ld{\i}r{\i}m, we will prove that there are infinitely many almost-primes which can be represented as $p+a^m$ in at least two different ways.

Article Details


[1] Y. G. Chen and X. G. Sun, On Romanoff’s constant, J. Number Theory 106 (2004), 275–284. Google Scholar

[2] P. Erd ̈os, On integers of the form 2k + p and some related problems, Summa Brasil. Math. 2 (1950), 113–123. Google Scholar

[3] J. B. Friedlander and H. Iwaniec, Hyperbolic prime number theorem, Acta Math. 202 (2009), 1−19. Google Scholar

[4] J. B. Friedlander and H. Iwaniec, Opera de Cribro, Colloquium Publications (vol.57), American Mathematical Society, Providence, Rhode Island, 2010. Google Scholar

[5] D. A. Goldston, J. Pintz, and C. Y. Yıldırım, Primes in tuples I, Ann. of Math. 170 (2009), 819–862. Google Scholar

[6] L. Habsieger, X. Roblot, On integers of the form p+2k, Acta Arith. 122 (2006), 45–50. Google Scholar

[7] J. Pintz, A note on Romanoff’s constant, Acta Math. Hungar. 112 (2006), 1–14. Google Scholar

[8] K. Prachar, U ̈ber einen Satz der additiven Zahlentheorie, Monatsh. Math. 56 (1952), 101–104. Google Scholar

[9] N. P. Romanoff, U ̈ber einige S ̈atze der additiven Zahlentheorie, Math. Ann. 109 (1934), 668–678. Google Scholar

[10] K. Soundararajan, Small gaps between prime numbers: the work of Goldston-Pintz-Yıldırım, Bull. Amer. Math. Soc. 44 (2007), 1–18. Google Scholar